# SDR FDEA202111142890

- Difficulty date: November 14, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 77,366 hours, 21,263 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

AFT ACCESSORY COMP. RH SIDE HAS CORROSION AROUND NUT PLATES. MWT REPAIRED PER SRM
